MAUDE Adverse Event Report: COLOPLAST A/S ID DISCONTINUED BASIC UDI-DI; No Match

COLOPLAST A/S ID DISCONTINUED BASIC UDI-DI; No Match
Catalog Number 50100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 01/07/2016
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced anterior vaginal wall 5 mm mesh erosion.Excision of eroded mesh via general anesthesia was performed and pathology report confirmed mesh and vaginal type mucosa.
 
Additional Manufacturer Narrative
D1: product name: exair anterior kit.As no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed at this time.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.

Brand Name
ID DISCONTINUED BASIC UDI-DI
Common Device Name
No Match
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20416775
Report Number2125050-2024-01601
Device Sequence Number18198266
Product Code OTP
UDI-Device Identifier05708932459457
UDI-Public05708932459457
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number50100
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale